Rus / Eng
0
2013
Impact Factor

Publications

Number of publications – 0
Show abstracts
Group by years

Search:

Author
x
Add author
Journal/Book
x
Add Journal/Book
Timespan
-
Publication type
Articles
Monographs and collections
Preprints
Keywords


2015

  • 1.

    Bolsinov A. V., Kilin A. A., Kazakov A. O.

    Topological monodromy as an obstruction to Hamiltonization of nonholonomic systems: Pro or contra?
    Journal of Geometry and Physics, 2015, vol. 87, pp. 61-75
    Abstract          pdf  (754.64 Kb)
  • 2.

    Bizyaev I. A., Bolsinov A. V., Borisov A. V., Mamaev I. S.

    Topology and Bifurcations in Nonholonomic Mechanics
    Russian Journal of Nonlinear Dynamics, 2015, vol. 11, no. 4, pp. 735–762
    Abstract          pdf  (561.73 Kb)
  • 3.

    Bolsinov A. V., Borisov A. V., Mamaev I. S.

    Geometrisation of Chaplygin's reducing multiplier theorem
    Nonlinearity, 2015, vol. 28, no. 7, pp. 2307–2318
    Abstract          pdf  (156.41 Kb)
  • 4.

    Bizyaev I. A., Bolsinov A. V., Borisov A. V., Mamaev I. S.

    Topology and Bifurcations in Nonholonomic Mechanics
    International Journal of Bifurcation and Chaos, 2015, vol. 25, no. 10, 1530028, 21 pp.
    Abstract          pdf  (645.53 Kb)

2013

  • 5.

    Bolsinov A. V., Borisov A. V., Mamaev I. S.

    Geometrization of the Chaplygin reducing-multiplier theorem
    Russian Journal of Nonlinear Dynamics, 2013, vol. 9, no. 4, pp. 627-640
    Abstract          pdf  (373.67 Kb)
  • 6.

    Bolsinov A. V., Kilin A. A., Kazakov A. O.

    Topological monodromy in nonholonomic systems
    Russian Journal of Nonlinear Dynamics, 2013, vol. 9, no. 2, pp. 203-227
    Abstract          pdf  (890.26 Kb)

2012

  • 7.

    Bolsinov A. V., Borisov A. V., Mamaev I. S.

    Rolling of a Ball without Spinning on a Plane: the Absence of an Invariant Measure in a System with a Complete Set of Integrals
    Regular and Chaotic Dynamics, 2012, vol. 17, no. 6, pp. 571-579
    Abstract          pdf  (402.12 Kb)
  • 8.

    Bolsinov A. V., Borisov A. V., Mamaev I. S.

    The Bifurcation Analysis and the Conley Index in Mechanics
    Regular and Chaotic Dynamics, 2012, vol. 17, no. 5, pp. 457-478
    Abstract          pdf  (614.32 Kb)
  • 9.

    Bolsinov A. V., Borisov A. V., Mamaev I. S.

    Rolling without spinning of a ball on a plane: absence of an invariant measure in a system with a complete set of first integrals
    Russian Journal of Nonlinear Dynamics, 2012, vol. 8, no. 3, pp. 605-616
    Abstract          pdf  (328.96 Kb)

2011

  • 10.

    Bolsinov A. V., Borisov A. V., Mamaev I. S.

    Hamiltonization of Nonholonomic Systems in the Neighborhood of Invariant Manifolds
    Regular and Chaotic Dynamics, 2011, vol. 16, no. 5, pp. 443-464
    Abstract          pdf  (425.83 Kb)
  • 11.

    Bolsinov A. V., Borisov A. V., Mamaev I. S.

    The bifurcation analysis and the Conley index in mechanics
    Russian Journal of Nonlinear Dynamics, 2011, vol. 7, no. 3, pp. 649-681
    Abstract          pdf  (782.35 Kb)

2010

  • 12.

    Bolsinov A. V., Borisov A. V., Mamaev I. S.

    Topology and stability of integrable systems
    Russian Mathematical Surveys, 2010, vol. 65, no. 2, pp. 259–318
    Abstract          pdf  (1.12 Mb)
  • 13.

    Bolsinov A. V., Borisov A. V., Mamaev I. S.

    Hamiltonisation of non-holonomic systems in the neighborhood of invariant manifolds
    Russian Journal of Nonlinear Dynamics, 2010, vol. 6, no. 4, pp. 829-854
    Abstract          pdf  (398.78 Kb)

2002

  • 14.

    Bolsinov A. V., Borisov A. V.

    Compatible Poisson Brackets on Lie Algebras
    Mathematical Notes, 2002, vol. 72, no. 1, pp. 10-30
    Abstract          pdf  (244.55 Kb)

1999

  • 15.

    Bolsinov A. V., Borisov A. V., Mamaev I. S.

    Lie algebras in vortex dynamics and celestial mechanics — IV
    Regular and Chaotic Dynamics, 1999, vol. 4, no. 1, pp. 23-50
    Abstract          pdf  (1.16 Mb)

1995